MathSciNet Relay Station
MathSciNet bibliographic data
MR453723 13D15
Buchsbaum, David A.; Eisenbud, David Algebra structures for finite free resolutions, and some structure theorems for ideals of codimension $3$. Amer. J. Math. 99 (1977), no. 3, 447–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement